# SDR DJFA20120815001

- Difficulty date: August 15, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 9,664 hours, 7,980 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211135
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,664 hours, 7,980 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER, THE RIB DESCRIBED BELOW WAS FOUND CRACKED (ALONG WITH 5 OTHER RIBS; EACH RIB FAILURE IS DOCUMENTED ON SEPARATE SDR FORMS) ON THE LOWER FLANGE AT LT HORIZTONAL CANTED STATION 13.78, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW MFG KIT 128-6200-001.
